# SDR SWAA2018072323658

- Difficulty date: June 15, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 42,103 hours, 24,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH LOWER FUSELAGE EMERGENCY LIGHTS INOP.  R&R BATTERY PACK IAW AMM.
